T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

An Optimal Replenishment Policy under Conditions of Permissible Delay in Payment and Shortages

( Volume 3 Issue 10,October 2016 ) OPEN ACCESS
Author(s):

Shih-Ming Ou

Abstract:

Most of the past research on economic replenishment quantity did not consider the trade credit period. In practice, however, companies in Taiwan have shown that taking the trade credit period into account when they are making inventory decisions decreases costs substantially. The aim of this paper was to develop an inventory model that incorporates a delay in payments for permissible shortages to minimize the total inventory-relevant cost. The optimal replenishment policy of the proposed model was identified by utilizing the global optimum conditions and non-constrained quadratic nonlinear programming. A numerical example was also generated.

Paper Statistics:

Total View : 424 | Downloads : 415 | Page No: 7-12 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.